# SDR DALA2018040302214

- Difficulty date: April 1, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 79,055 hours, 9,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Seat 43f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED SEAT 43F.    INSTALLED A NEW SIGN ASSY IAW AMM 33-51.
